Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 331, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 14, 2009, 1:24 PM CDT for 5 counties in Alabama. It was in force for 66 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2009, 1:24 PM CDT (18:24 UTC)
- Expired
- Jun 14, 2009, 2:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bullock County, AL, Chambers County, AL, Lee County, AL, Macon County, AL, Russell County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 1:55 PM CDT | TSTM WND DMG | 5 Ssw Auburn, AL | LARGE TREES REPORTED DOWN ON LEE ROAD 17. |
| Jun 14, 1:55 PM CDT | TSTM WND DMG | Auburn, AL | NUMEROUS POWER LINES DOWN ON EAST UNIVERSITY AND SHELTON. |
| Jun 14, 2:00 PM CDT | TSTM WND DMG | 3 Wsw Auburn, AL | LARGE LIMBS REPORTED DOWN ON LEE ROAD 12. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 8:50 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 963 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 573 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 141824
SVRBMX
ALC011-017-081-087-113-141930-
/O.NEW.KBMX.SV.W.0331.090614T1824Z-090614T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
124 PM CDT SUN JUN 14 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...VALLEY...LANETT...
LEE COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...OPELIKA...AUBURN...
BULLOCK COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITIES OF...UNION SPRINGS...MIDWAY...
MACON COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITIES OF...TUSKEGEE...NOTASULGA...MILSTEAD...
RUSSELL COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITIES OF...PHENIX CITY...HURTSBORO...
* UNTIL 230 PM CDT
* AT 124 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF KELLAM HILL TO
WAVERLY TO 7 MILES NORTH OF LIBERTY CITY TO 7 MILES NORTH OF
MILSTEAD TO 6 MILES WEST OF VICTORYLAND...OR ALONG A LINE EXTENDING
FROM 8 MILES SOUTHWEST OF ROANOKE TO CAMP HILL TO 9 MILES SOUTHWEST
OF CAMP HILL TO TALLASSEE TO 9 MILES WEST OF MILSTEAD...AND MOVING
SOUTHEAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WAVERLY...VICTORYLAND...SHORTER AND MILSTEAD BY 130 PM CDT...
NOTASULGA AND FRANKLIN BY 135 PM CDT...
TUSKEGEE AND OAK BOWERY BY 140 PM CDT...
KELLAM HILL AND TUSKEGEE NATIONAL FOREST BY 145 PM CDT...
THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 22 THROUGH 79
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
CENTRAL ALABAMA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3217 8501 3206 8506 3207 8519 3215 8526
3216 8541 3203 8543 3201 8558 3188 8567
3189 8579 3223 8581 3241 8598 3251 8580
3259 8580 3260 8569 3271 8568 3279 8546
3298 8522 3253 8499 3234 8500 3226 8489
TIME...MOT...LOC 1824Z 336DEG 39KT 3307 8547 3281 8558
3268 8572 3254 8590 3240 8605
$$
17/KLAWS2 follow-up statements
000
WWUS54 KBMX 141855
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
155 PM CDT SUN JUN 14 2009
ALC011-017-081-087-113-141930-
/O.CON.KBMX.SV.W.0331.000000T0000Z-090614T1930Z/
BULLOCK AL-RUSSELL AL-MACON AL-LEE AL-CHAMBERS AL-
155 PM CDT SUN JUN 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHEASTERN CHAMBERS...LEE...EASTERN MACON...RUSSELL AND BULLOCK
COUNTIES...
AT 155 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM HUGULEY TO BEAUREGARD TO CREEK STAND TO
SEDGEFIELD TO 10 MILES NORTHWEST OF INVERNESS...OR ALONG A LINE
EXTENDING FROM LANETT TO 7 MILES SOUTHEAST OF AUBURN TO 8 MILES
NORTHWEST OF HURTSBORO TO UNION SPRINGS TO 11 MILES WEST OF UNION
SPRINGS...MOVING SOUTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
FAIRFAX...VALLEY...UNION SPRINGS AND CREEK STAND BY 200 PM CDT...
THREE NOTCH...MARVYN...INVERNESS AND HURTSBORO BY 205 PM CDT...
UCHEE AND GRIFFEN MILL BY 210 PM CDT...
THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 38 THROUGH 79
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EASTERN ALABAMA.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3217 8501 3207 8506 3207 8519 3215 8526
3216 8541 3203 8543 3201 8558 3188 8567
3189 8579 3236 8581 3256 8568 3279 8546
3298 8522 3277 8511 3275 8513 3260 8506
3253 8499 3234 8500 3226 8489
TIME...MOT...LOC 1855Z 336DEG 39KT 3283 8526 3251 8542
3235 8548 3220 8569 3210 8589
$$
STEFKOVICH000
WWUS54 KBMX 141915
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
215 PM CDT SUN JUN 14 2009
ALC011-017-081-087-113-141930-
/O.CON.KBMX.SV.W.0331.000000T0000Z-090614T1930Z/
BULLOCK AL-RUSSELL AL-MACON AL-LEE AL-CHAMBERS AL-
215 PM CDT SUN JUN 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHEASTERN CHAMBERS...EASTERN LEE...SOUTHEASTERN MACON...
RUSSELL AND EASTERN BULLOCK COUNTIES...
AT 213 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BARTLETTS FERRY DAM TO CRAWFORD TO
HATCHECHUBBE TO RUTHERFORD TO MIDWAY TO PICKETT TO ABERFOIL TO
INVERNESS...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF VALLEY
TO 12 MILES WEST OF PHENIX CITY TO 9 MILES NORTHEAST OF HURTSBORO TO
HURTSBORO TO MIDWAY TO 6 MILES SOUTHWEST OF MIDWAY TO 6 MILES SOUTH
OF UNION SPRINGS TO 13 MILES SOUTH OF UNION SPRINGS...MOVING
SOUTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RUTHERFORD...PICKETT...PEROTE AND PARKMANVILLE BY 220 PM CDT...
TANYARD...SMITHS STATION AND RUSSELL COUNTY SPORTS COMPLEX BY 225
PM CDT...
LADONIA...LADONIA SPORTS COMPLEX AND PHENIX DRAG STRIP BY 230 PM
CDT...
THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 60 THROUGH 79
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN ALABAMA.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3217 8501 3207 8506 3207 8519 3215 8526
3216 8541 3203 8543 3201 8558 3188 8567
3189 8579 3221 8580 3222 8574 3229 8563
3290 8519 3281 8515 3279 8512 3275 8513
3259 8505 3253 8499 3234 8500 3226 8489
TIME...MOT...LOC 1915Z 336DEG 39KT 3266 8516 3242 8521
3230 8528 3216 8538 3205 8548 3202 8560
3204 8570 3195 8579
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 7:09 AM CDT, 6 hours 15 minutes earlier.
Area forecast discussion, Jun 14, 7:09 AM CDT, 6 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 709 AM CDT SUN JUN 14 2009 .UPDATED...FOR AVIATION DISCUSSION. && .DISCUSSION... ALL IS QUIET SO FAR THIS MORNING ACROSS THE AREA. WE ARE WATCHING ANOTHER MCS CURRENTLY OVER WESTERN ARKANSAS. THERE IS SOME UNCERTAINTY WITH HOW THIS WILL PROGRESS OVER THE NEXT 12 HOURS BUT CERTAINLY SOME POTENTIAL THAT WE COULD BE DEALING WITH THIS FEATURE OR SOME OFFSHOOT OF IT LATER IN THE DAY. THEREFORE...POPS WILL AGAIN BE SLIGHTLY HIGHER THAN GFS MOS. CENTRAL ALABAMA WILL REMAIN IN WEST NORTHWESTERLY FLOW THROUGH MONDAY GIVING US ANOTHER OPPORTUNITY TO SEE STORM CLUSTERS DEVELOP AND MOVE THROUGH THE AREA. 00Z NAM AND EURO ARE INDICATING ANOTHER IMPULSE TO MOVE ACROSS NORTH ALABAMA ON MONDAY SO SCATTERED SHOWERS AND THUNDERSTORMS SEEM POSSIBLE BY MONDAY AFTERNOON. THE REST OF THE UPCOMING WORK WEEK IS TO BE DOMINATED BY A BUILDING SUBTROPICAL RIDGE OVER THE SOUTH CENTRAL CONUS. THIS FEATURE SHOULD KEEP ANY CONVECTION CONFINED TO THE FAR EASTERN COUNTIES AND LIMITED TO THE AFTERNOON AND EARLY EVENING HOURS. DAYTIME TEMPERATURES ARE EXPECTED TO RISE INTO THE LOWER AND MID 90S AREA WIDE. LATE IN THE WEEK AND INTO NEXT WEEKEND...THE MODELS ARE BEGINNING TO BACK BUILD THE RIDGE AS A WELL DEFINED SHORT WAVE EJECTS INTO THE NORTH CENTRAL PLAINS AND INTO THE OHIO VALLEY REGION. THIS ALLOWS FOR A TROUGH TO DEEPEN OVER THE EASTERN CONUS...COOLING TEMPERATURES AND INCREASING RAIN CHANCES. THE 00Z GFS SEEMS TO BE A LITTLE QUICK WITH THIS DEVELOPMENT AND WILL TEND TO FOLLOW THE EUROS TIMING. FOR NOW...WILL KEEP POPS IN THE SLIGHT CHANCE RANGE WHILE BRINGING TEMPS DOWN TO NEAR CLIMATOLOGY. && .AVIATION...12Z TAF DISCUSSION. THERE IS A LARGE THUNDERSTORM COMPLEX ON RADAR THIS MORNING MOVING EASTWARD ACROSS ARKANSAS...AND ENTERING NORTHERN MS AND EASTERN TN. THIS COMPLEX COULD AFFECT CENTRAL ALABAMA LATER ON TODAY...ESPECIALLY THE NORTHERN TAF SITES...IF THE MOVEMENT SHIFTS MORE SOUTHEASTWARD. AT THIS TIME ONLY GOING TO MENTION VCTS DUE TO LACK OF CONFIDENCE IN THE EXTENT OF THE COMPLEXS IMPACT ACROSS THE AREA. PATCHY FOG REDUCED VISIBILITIES FOR A BRIEF PERIOD OF TIME IN A FEW LOCATIONS THIS MORNING...BUT VIS IS NOW AT OR NEAR 6SM AT ALL SITES. THE EXCEPTION IS TCL WHERE THERE COULD BE ANOTHER HOUR OR SO OF LOWER VIS DUE TO LIGHT FOG. CIGS AROUND 1500 FT ARE AFFECTING THE NORTHERN SITES AT THIS TIME BUT SHOULD MOVE OUT WITHIN THE NEXT FEW HOURS...WITH VFR CONDITIONS EXPECTED FOR THE REMAINDER && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 90 67 88 67 89 / 30 40 50 20 30 ANNISTON 90 70 89 69 91 / 30 30 40 20 30 BIRMINGHAM 90 71 90 71 92 / 40 40 40 20 10 TUSCALOOSA 92 72 93 70 95 / 40 30 30 10 10 CALERA 90 71 90 71 92 / 40 30 40 10 10 AUBURN 91 72 91 72 92 / 20 20 40 10 20 MONTGOMERY 94 72 94 72 96 / 30 20 30 10 10 TROY 94 71 94 71 95 / 20 20 30 10 20 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 88/19
Hazardous weather outlook, Jun 14, 6:30 AM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 630 AM CDT SUN JUN 14 2009 ALZ011>015-017>050-151119- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 630 AM CDT SUN JUN 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY...FROM 11 AM THROUGH 8 PM...AS A ANOTHER THUNDERSTORM COMPLEX APPROACHES THE AREA FROM THE NORTHWEST. THE THREATS ARE DAMAGING WINDS AND LARGE HAIL. THERE REMAINS SOME UNCERTAINTY WITH THE TRACK OF THIS THUNDERSTORM COMPLEX. AT THIS TIME...IT APPEARS THE MOST LIKELY LOCATIONS TO BE IMPACTED WOULD BE THOSE AREAS ALONG AND NORTH OF INTERSTATE 20. ADDITIONALLY...THE RISK FOR ISOLATED MICROBURSTS IS MODERATE TO HIGH ACROSS MOST OF SOUTH CENTRAL ALABAMA THIS AFTERNOON. THE MAIN THREAT WITH THESE STORMS IS DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FEW STRONG STORMS ARE POSSIBLE ON MONDAY. THE MAIN THREAT WILL BE GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 14, 12:30 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1230 PM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 AM TSTM WND DMG BROOKWOOD 33.25N 87.32W
06/14/2009 TUSCALOOSA AL EMERGENCY MNGR
TREE DOWN ON COUNTY ROAD 59 AND HATTON CREEK BRIDGE.
1126 AM TSTM WND DMG 5 N NORTHPORT 33.32N 87.59W
06/14/2009 TUSCALOOSA AL AMATEUR RADIO
TREES DOWN AT TIERCE PATTON ROAD NEAR BEACON POINT.
&&
KSUMRALLLocal storm report, Jun 14, 12:44 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1244 PM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG 3 ESE HOMEWOOD 33.45N 86.75W
06/14/2009 JEFFERSON AL EMERGENCY MNGR
TREES AND POWER LINES DOWN AT CALDWELL MILL ROAD AND CAMP
HORNER ROAD.
&&
GGOGGINSLocal storm report, Jun 14, 12:50 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1250 PM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG 5 SE COLUMBIANA 33.12N 86.54W
06/14/2009 SHELBY AL AMATEUR RADIO
POWER LINES DOWN AT STATE HIGHWAY 145 AND COUNTY ROAD 42
EAST OF THE TOWN OF SHELBY.
&&
GGOGGINSLocal storm report, Jun 14, 12:53 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1253 PM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 AM TSTM WND DMG SSW TALLADEGA 33.43N 86.10W
06/14/2009 TALLADEGA AL EMERGENCY MNGR
TREE BLOCKING THE ROADWAY ON CREST DRIVE IN TALLADEGA.
&&
GGOGGINSLocal storm report, Jun 14, 1:15 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
115 PM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG 6 SSE VERBENA 32.67N 86.47W
06/14/2009 AUTAUGA AL TRAINED SPOTTER
SMALL TREES REPORTED DOWN BLOCKING U.S. HIGHWAY 31 JUST
SOUTH OF THE AUTAUGA COUNTY LINE.
&&
GGOGGINSLocal storm report, Jun 14, 1:22 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
122 PM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM TSTM WND DMG CHILDERSBURG 33.28N 86.35W
06/14/2009 TALLADEGA AL TRAINED SPOTTER
LARGE TREE LIMBS REPORTED DOWN IN CHILDERSBURG.
&&
GGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 9:47 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 43 min |
| Jun 14, 10:05 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 40 min |
| Jun 14, 10:10 AM CDT | Severe Thunderstorm Warning | BMX | Marion, Walker, Winston | 35 min |
| Jun 14, 10:24 AM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Walker, Winston | 3 hr |
| Jun 14, 10:33 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker, Winston | 27 min |
| Jun 14, 10:39 AM CDT | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 36 min |
| Jun 14, 10:48 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 27 min |
| Jun 14, 10:55 AM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 35 min |
| Jun 14, 11:04 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Tuscaloosa | 26 min |
| Jun 14, 11:16 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair, Shelby | 59 min |
| Jun 14, 11:21 AM CDT | Flash Flood Warning | BMX | Jefferson | 114 min |
| Jun 14, 11:27 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 48 min |
| Jun 14, 11:41 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah, St. Clair, Shelby, Talladega | 64 min |
| Jun 14, 12:00 PM CDT | Flash Flood Warning | BMX | St. Clair, Shelby, Talladega | 2 hr |
| Jun 14, 12:13 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Chilton, Clay, Cleburne, Coosa and 2 more | 47 min |
| Jun 14, 12:30 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 60 min |
| Jun 14, 12:39 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Perry | 55 min |
| Jun 14, 12:49 PM CDT | Areal Flood Advisory | BMX | Autauga, Dallas, Elmore | 3 hr |
| Jun 14, 12:57 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 63 min |
| Jun 14, 1:10 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Dallas, Lowndes, Macon, Montgomery | 65 min |
| Jun 14, 1:37 PM CDT | Flash Flood Warning | BMX | Lowndes, Montgomery | 58 min |
| Jun 14, 1:50 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 55 min |
| Jun 14, 2:21 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 39 min |
| Jun 14, 2:39 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 36 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.